# SDR IXXA080035O

- Difficulty date: December 8, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 88,019 hours, 36,652 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Defective
- Location: Engine Oil Sys
- Part time: 88,019 hours, 36,652 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM KTOL NUMBER THREE ENGINE OIL PRESSURE STABILIZED AT 50 PSI THEN FLUCTUATED BETWEEN 20-60 PSI FOR A SHORT TIME, THEN STABILIZED AGAIN AT 50 PSI.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED OIL PRESSURE ELECTRICAL CONNECTOR.  OPERATIONAL CHECK GOOD IAW DACO MAINTENANCE MANUAL 20-50-1, AND ERH 70.01.  AIRCRAFT WAS RETURNED TO SERVICE.
